# SDR CALA2013041700231

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 49,674 hours, 8,666 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8253011
- Part serial: 1172
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TO "RT ENG BLEED OFF" LIGHT ILLUMINATED - THEN " RT PACK OFF" ILLUMINATED DURING CLIMBOUT.  QRH CHECKLIST COMPLETED - NO HELP. R & AMP; REMOVED PRV IAW MM 36-11-18 AND R & AMP; REMOVED PRV CONTROLLER AS PRECAUTIONARY IAW MM 36-11-19. NO LEAKS NOTED.  REQUIRES HIGH POWER RUN OPS CHECK, REF LOG 7385627 FOR ENG NR 2 RUN.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1597201, SN OFF 00087 TT 1597023, SN OFF 04095 CONTROLLER, PRV OFF 64-7611-9-0002 0087 ON 64-7611-9-0002 0100 VALVE, ASSY, HI  OFF 64-3611-9-0007 4095 ON 64-3611-9-0007 7019.
